You are logged in as an admin user. This page is cached for performance until Thu, 26 May 2022 17:07:41 GMT. Preview latest contents by clicking Refresh.
Logout

ryan desjarlais

Outreach Teacher
Stevenson Britannia Adult Education Center

Father, husband, educator, and space nut! I live in Winnipeg, Manitoba, Canada, so if you see me walking around in shorts and sandals, please keep in mind Houston in winter is tropical to me. I saw the first space shuttle launch of Columbia in real time from my grade 2 classroom on a TV with rabbit ears, sadly witnessed STS-51L live on TV the one and only day I stayed home from school sick in junior high, and I saw the last space shuttle launch live with 500,000 of my closest friends live near the Kennedy Space Center. Currently teaching Physics at an adult learning center in Winnipeg for adult students re-entering higher education. I also am fortunate to represent the Perimeter Institute for Theoretical Physics in Waterloo, Ontario, Canada as one of their outreach teachers. The mission of their outreach is to connect current theoretical physics concepts to more traditional high school curriculums. My two workshops are thanks to their fine efforts, GPS satellites and Relativity, and the Ever Expanding Universe. Come enjoy my workshops!

Sessions in which ryan desjarlais attends

Thursday 4 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
12:45 PM
12:45 PM
Rocket Fuel Exploration and Creation
1 hour 30 minutes, 12:45 PM CST - 2:15 PM CST

- Virtual Classroom 1

Session

Andre Samuel, The Citizen Science Lab (Presenter)

3:15 PM
3:15 PM
Searching for Life: Cryobot Mission to Europa
45 minutes, 3:15 PM CST - 4:00 PM CST

- Virtual Classroom 4

Session

Jeff Gonyea, Space Foundation (Presenter)

4:00 PM
4:00 PM
Tour: Climate Change Research Initiative Program at GISS
1 hour, 4:00 PM CST - 5:00 PM CST
Signup required

- Tours

Tour

Alejandro Mundo, Kingsbridge International HS & NASA GISS (Presenter)

Friday 5 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
2:45 PM
2:45 PM
Stellar Fingerprinting
45 minutes, 2:45 PM CST - 3:30 PM CST

- Virtual Classroom 6

Session

Anjana Pandey, CFISD (Presenter)

Sanjay Pandey, Occidental Petroleum Corporation (Presenter)

Saturday 6 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
8:45 AM
8:45 AM

- Virtual Classroom 7

Session

Van Herd, University of Texas at Austin (Presenter)

10:30 AM
10:30 AM
Over the Event Horizon: Relativity and Black Holes
1 hour 30 minutes, 10:30 AM CST - 12:00 PM CST

- Virtual Classroom 9

Session

Phyllis Friello, Space Center Houston (Presenter)

Chris Matty, Mr. (Presenter)

1:30 PM
1:30 PM

- Virtual Classroom 3

Session

Fred Kepner, NASA - Southeast Regional Office (Presenter)

Catherine Shelton, NASA - Southeast Regional Office (Presenter)

Jamie Semple, Paragon TEC (Presenter)

Deepika Sangam, NASA EPDC (Presenter)

2:15 PM
2:15 PM
Roving Into 3D Design
45 minutes, 2:15 PM CST - 3:00 PM CST

- Virtual Classroom 5

Session

Michelle Mohrweis, Bogle Jr. High (Presenter)

3:15 PM
3:15 PM

- Keynote Speaker

Keynote

Daniel Newmyer, Space Center Houston (Speaker)

Share this